Interfaces and Free Boundaries


Previous issue  | Next issue  | Most recent Issue | All Issues | IFB summary
Volume 10, Issue 4, 2008
Metadata
 

Properties of Sobolev-type metrics in the space of curves
A.C.G. Mennucci, A. Yezzi and G. Sundaramoorthi
pp. 423–445
Abstract | Full-Text PDF (233 KB) | Metadata

A quasilinear parabolic singular perturbation problem
Claudia Lederman and Dietmar Oelz
pp. 447–482
Abstract | Full-Text PDF (346 KB) | Metadata

Long-time asymptotics of Hele–Shaw flow for perturbed balls with injection and suction
E. Vondenhoff
pp. 483–502
Abstract | Full-Text PDF (233 KB) | Metadata

Variational models for peeling problems
Francesco Maddalena and Danilo Percivale
pp. 503–516
Abstract | Full-Text PDF (173 KB) | Metadata

Traveling waves for the Keller–Segel system with Fisher birth terms
Gregoire Nadin, Benoît Perthame and Lenya Ryzhik
pp. 517–538
Abstract | Full-Text PDF (245 KB) | Metadata

Anisotropic mean curvature flow for two-dimensional surfaces in higher codimension: a numerical scheme
Paola Pozzi
pp. 539–576
Abstract | Full-Text PDF (6509 KB) | Metadata